Regular stiff systems of ordinary differential equations
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1318-1322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a8,
author = {R. P. Fedorenko},
title = {Regular stiff systems of ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {1318--1322},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a8/}
}
R. P. Fedorenko. Regular stiff systems of ordinary differential equations. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1318-1322. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a8/